MAUDE Adverse Event Report: ALCON RESEARCH, LLC - IRVINE TECHNOLOGY CENTER UNITY VCS/CS, ACCESSORY, UNITY 4D PHACO HANDPIECE; UNIT, PHACOFRAGMENTATION

ALCON RESEARCH, LLC - IRVINE TECHNOLOGY CENTER UNITY VCS/CS, ACCESSORY, UNITY 4D PHACO HANDPIECE; UNIT, PHACOFRAGMENTATION
Catalog Number 8065000315
Medical Device Problem Code Improper Flow or Infusion (2954)
Health Effect - Clinical Code Intraocular Pressure Decreased (4468)
Date of Event 01/06/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).H.10 reflects all related report numbers associated with this product event that have been submitted at this time.
 
Event or Problem Description
A customer reported that a patient experienced an unstable anterior chamber while using two ophthalmic handpieces due to lot of actuations.Procedure details and the patient¿s current condition have not been provided.Additional information has been requested, but none has been received to date.
 
Additional Manufacturer Narrative
Additional information provided in sections h.6.And h.11 the product under investigation is not a serviceable device.Therefore, a service record review was not performed.There were no products returned for this investigation.Based on the information obtained, the root cause of the reported event is inconclusive.A non-conformance based review of the serial number was performed and did not reveal any potential contributing factors to the reported complaint.A manufacturing device history record (dhr) review was performed prior to product release to ensure that the product was manufactured in compliance with the device master record.Based on the assessment, the product met release criteria.A review for ¿complaints reported against this serial number: was performed.There were no similar complaints reported for the product serial under investigation.Based on the information obtained, the root cause of the reported event is inconclusive.Manufacturer will continue to monitor data for evidence of adverse trending and take further action, as appropriate.Similar incident/event data was collected for the associated reported events.Quality assurance will continue to perform periodic monitoring for evidence of adverse trending and take further action as appropriate.The manufacturer internal reference number is: (b)(4).H.10 reflects all related report numbers associated with this product event that have been submitted at this time.

Brand Name
UNITY VCS/CS, ACCESSORY, UNITY 4D PHACO HANDPIECE
Common Device Name
UNIT, PHACOFRAGMENTATION
Manufacturer (Section D)
ALCON RESEARCH, LLC - IRVINE TECHNOLOGY CENTER
15800 alton parkway
irvine CA 92618
Manufacturer (Section G)
ALCON RESEARCH, LLC - IRVINE TECHNOLOGY CENTER
15800 alton parkway
irvine CA 92618
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key24265740
Report Number2028159-2026-00137
Device Sequence Number10725959
Product Code HQC
UDI-Device Identifier00380650003157
UDI-Public(01)00380650003157(17)350805(11)250807(10)17KPPX
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K233876
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number8065000315
Device Lot Number17KPPX
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/09/2026
Supplement Date Received by Manufacturer04/14/2026
Initial Report FDA Received Date02/05/2026
Supplement Report FDA Received Date05/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/07/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown